MAUDE Adverse Event Report: ARTHREX, INC. 4-0 FW,18" W/TPR NDL 12.3 MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. 4-0 FW,18" W/TPR NDL 12.3 MM; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 4-0 FW,18" W/TPR NDL 12.3 MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by an arthrex employee via email that an ar-7230-01 fiberwire is not sticking.This occurred during a finger operation, the surgeon used it to suture a tendon but couldn't use it because the needle would not stick.The case was completed using a new product, there was no patient effect reported.Additional information provided 11/02/2021: doctor opened the new ar-7230-01 and was able to fix it safely.During returned device evaluation, a reportable malfunction was discovered.
 
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.One unpackaged ar-7230-01 was received for investigation.Inspection that approximately 11.24mm of suture was returned attached to one suture needle.The remaining portion of the ar-7230-01 was not returned for analysis.No damage was present to the needle, although fraying was observed at the end of the suture fragment.The cause remains undetermined, although probable causes can be attributed to user-applied mechanical forces or interference between the suture and a sharp edge of bone/other instrumentation.

Brand Name
4-0 FW,18" W/TPR NDL 12.3 MM
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13152459
Report Number1220246-2022-04218
Device Sequence Number19756961
Product Code GAT
UDI-Device Identifier00888867041615
UDI-Public00888867041615
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number4-0 FW,18" W/TPR NDL 12.3 MM
Device Catalogue NumberAR-7230-01
Device Lot Number22716
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown